# SDR WVER2012071292305

- Difficulty date: July 12, 2012
- Submitted: July 13, 2012
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N923FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15023
- Aircraft time: 20,635 hours, 16,756 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Elevator
- Part number: AV6702410026
- Part serial: GH083
- Condition: Damaged
- Location: Right
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING LIGHTNING STRIKE INSPECTION ON AIRCRAFT, THE RIGHT ELEVATOR WAS FOUND TO HAVE DAMAGE IN THE FORM OF BURN MARKS AND ELONGATED HOLES ALONG THE TRAILING EDGE OF THE ELEVATOR.  DAMAGE AREA MEASURED APPROX .300" LONG BY .125" WIDE.
